# SDR SIMA201117901

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 17,337 hours, 14,868 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT OF 2935 THE CREW REPORTED THE NR 1 ENGINE SMOKING FROM INTAKE, 18 MIN AFTER LANDING AND SHUTDOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SHAFT PLUG OF NR 1 ENGINE IAW RR MM 72-59-15-400-801 UP TO AND INCLUDING STEP J (I)(A) PERFORMED ENGINE RUN IAW RR MM 72-00-00-710-801.  THE OPERATIONAL CHECK WAS GOOD NO DEFECTS NOTED AT THIS TIME. THE AIRCRAFT WAS RETURNED TO SERVICE.
